On the Dirichlet problem for de ge nerate Beltrami equations





BMO, bounded mean oscillation, FMO, finite mean oscillation, Dirichlet problem, degenerate Beltrami equations, simply connected domains


We study the Dirichlet problem  as   with continuous boundary data  in arbitrary simply connected bounded domains D of the complex plane  where f satisfies the degenerate Beltrami equation   a. e. in D. We give in terms of  the BMO and FMO criteria as well as a number of other integral criteria on the existence and representation of regular discrete open solutions to the stated above problem.


Download data is not yet available.


Bojarski, B. (2009). Generalized solutions of a system of differential equations of the first order of the elliptic type with discontinuous coefficients. Report of Univ. of Jyväskylä. Dept. Math. and Stat., Vol. 118. https://www.jyu.fi/science/en/maths/research/reports/rep118.pdf .

Vekua, I. N. (1962). Generalized analytic functions. London: Pergamon Press.

Gutlyanskii, V., Ryazanov, V., Srebro, U. & Yakubov, E. (2012). The Beltrami Equation: A Geometric Approach. Developments in Mathematics. 26. Berlin: Springer.

Bojarski, B., Gutlyanskii, V. & Ryazanov, V. (2013). Dirichlet problem for the general Beltrami equation in Jordan domains. J. Math. Sci. (USA), 190, No. 4, pp. 525-538. https://link.springer.com/article/10.1007/s10958-013-1269-x .

Kovtonyuk, D. A., Petkov, I. V. & Ryazanov, V. I. (2012). On the Dirichlet problem for the Beltrami equations in finitely connected domains. Ukr. Math. J., 64, No. 7, pp. 1064-1077. https://umj.imath.kiev.ua/index.php/umj/article/view/2629 .

Gutlyanskii, V., Ryazanov, V., Srebro, U. & Yakubov, E. (2015). The Beltrami equations and prime ends. J. Math. Sci. (USA), 210, No. 1, pp. 22-51. https://link.springer.com/article/10.1007/s10958-015-2546-7 .

Ransford, Th. (1995). Potential theory in the complex plane. London Mathematical Society Student Texts 28, Univ. Press. Cambridge.

Koosis, P. (2008). Introduction to Hp spaces. Cambridge Tracts in Mathematics, 115. Cambridge Univ. Press.

Astala, K., Iwaniec, T. & Martin, G. (2009). Elliptic partial differential equations and quasiconformal map-pings in the plane. Princeton Math. Series, 48. Princeton Univ. Press.

Bojarski, B., Gutlyanskii, V., Martio, O. & Ryazanov, V. (2013). Infinitesimal geometry of quasiconformal and bi-Lipschitz mappings in the plane. EMS Tracts in Math. (Vol. 19). Zürich: European Math. Society (EMS).

Martio, O., Ryazanov, V., Srebro, U. & Yakubov, E. (2009). Moduli in modern mapping theory. Springer Monographs in Mathematics. New York: Springer.

Gutlyanskii, V., Ryazanov, V., Sevost’yanov, E. & Yakubov, E. (2023). Hydrodynamic normalization conditions in the theory of degenerate Beltrami equations. Dopov. Nac. akad. nauk Ukr., No. 2, pp.10-17. https://doi.org/10.15407/dopovidi2023.02.010

Ryazanov, V., Srebro, U. & Yakubov, E. (2012). Integral conditions in the theory of the Beltrami equations. Complex Var. Elliptic Equ., 57, No. 12, pp. 1247-1270. https://www.tandfonline.com/doi/abs/10.1080/17476933.2010.534790?journalCode=gcov20

Stoilow, S. (1956). Lecons sur les Principes Topologue de le Theorie des Fonctions Analytique. Gauthier-Villars. Riemann, Gauthier-Villars, Paris.




How to Cite

Gutlyanskiĭ, V., Ryazanov, V., Sevost’yanov, E., & Yakubov, E. (2023). On the Dirichlet problem for de ge nerate Beltrami equations. Reports of the National Academy of Sciences of Ukraine, (3), 9–16. https://doi.org/10.15407/dopovidi2023.03.009